MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV - CLIA WAIVED KIT; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV - CLIA WAIVED KIT; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Catalog Number 256038
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Report 1 of 2.It was reported when using the bd veritor¿ system for rapid detection of rsv - clia waived kit, one (1) false positive rsv patient sample was obtained.It was noted the positive rsv result did not coincide with the patient's medical history.Confirmatory testing was performed using pcr and an rsv negative result was obtained.There were no health impact or consequences reported.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: d9.Device available for evaluation: yes.D9.Returned to manufacturer on: 12-aug-2025.H3.Device eval by manufacturer?: yes.Investigation summary: this statement summarizes the investigation results regarding a complaint that alleges false positive when using kit rsv 30 test physician veritor (material#: 256038), batch number 3013644.The customer reported that they received at least 2 incidents of false positives.They received positive results using the veritor kit, but the samples were tested with pcr and had negative results.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.A photo was returned showing the kit box, and the reported issue could not be confirmed through this image.Return samples were received and functionally tested, the results were passing and acceptable.The reported issue was unable to be confirmed.A trend analysis for false positive was conducted, no adverse trend was identified.There were no corrective actions taken at this time.
 
Event or Problem Description
Report 1 of 2.It was reported when using the bd veritor¿ system for rapid detection of rsv - clia waived kit, one (1) false positive rsv patient sample was obtained.It was noted the positive rsv result did not coincide with the patient's medical history.Confirmatory testing was performed using pcr and a rsv negative result was obtained.There were no health impact or consequences reported.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV - CLIA WAIVED KIT
Common Device Name
ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22337536
Report Number3006948883-2025-00238
Device Sequence Number15701790
Product Code GQG
UDI-Device Identifier00382902560388
UDI-Public(01)00382902560388(11)230113(17)251214(10)3013644
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/14/2025
Device Catalogue Number256038
Device Lot Number3013644
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown